My duromine story

Discussion in 'My Experience with Duromine' started by Inspireme, Sep 24, 2014.

  1. Inspireme

    Inspireme New Member
    Registered

    Joined:
    Sep 24, 2014
    Messages:
    4
    Likes Received:
    2
    So I started taking duromine 30mg on Friday first couple of days I struggled to sleep felt like I just kept tossing and turning and felt a bit depressed so I skipped he tablet on Sunday so I could get a good night sleep. Since skipping the tablet for that one day I've been sleeping fine my moods are a lot better and I feel good. I get a dry mouth as usual and I always get an anxious feeling and heart palpitations but I think its just a side affect.

    I started at 98kg and I now weigh 95kg so I'm pretty pleased with it. I haven't gone to the gym or done anything special due to having the flu and feeling pretty drained. However I do plan on going to the gym next week and losing more weight! Will keep everyone updated as the weeks go by.

    Height 173cm
    Current weight: 95
     
    Melmo likes this.
  2. newtothis

    newtothis New Member
    Registered

    Joined:
    Sep 17, 2014
    Messages:
    14
    Likes Received:
    7
    Well done on the loss. Will follow to see how you go this week :)
     
    Melmo likes this.
  3. Typical_Jules

    Typical_Jules Active Member
    Registered

    Joined:
    Jul 26, 2014
    Messages:
    98
    Likes Received:
    111
    We'll done :) keep it up :)
     
    Melmo likes this.
  4. Inspireme

    Inspireme New Member
    Registered

    Joined:
    Sep 24, 2014
    Messages:
    4
    Likes Received:
    2
    Thanks everyone :)

    So it's nearly 3am and I've been up since 2am I cannot get to sleep! And had a shocking sleep last night too.. Does the not being able to sleep wear off? I've been on it for a week today
     
    Melmo likes this.
  5. Melmo

    Melmo Member
    Registered

    Joined:
    Aug 12, 2014
    Messages:
    72
    Likes Received:
    53
    Hi Inspireme, it got better for me. but also I always can 'wake up' when I have the tablet the next morning. Maybe try taking the duromine really early? Somebody once said they would set the alarm, wake to take the tablet and then go back to bed to avoid the sleepless nights.
    I still get trouble sleeping if i don't do enough physical stuff that day, and that's also when I can get palpitations and anxious feeling. So for me, it is almost like if I do a moderate amount of exercise it takes the side effects away entirely :) x
     
  6. christine V

    christine V Member
    Registered

    Joined:
    Aug 30, 2014
    Messages:
    62
    Likes Received:
    29
    I was on 30mg for close to a month and my sleeping never got better, that along with other side effects forced me to stop using D :-(
     
  7. Inspireme

    Inspireme New Member
    Registered

    Joined:
    Sep 24, 2014
    Messages:
    4
    Likes Received:
    2
    Thanks for the reply everyone :) I've had 2 nights in a row where I have slept all night so fingers crossed that's an end to my sleepless nights . I'm a week and a has into and I'm currently at 94.4 kilos I've nearly lost 4kg in a week in a half into pretty happy with that. I was doing my personal training last night and felt so dizy calapased to the floor does anyone else feel light headed on duromine?
     
  8. Inspireme

    Inspireme New Member
    Registered

    Joined:
    Sep 24, 2014
    Messages:
    4
    Likes Received:
    2
    Also I get disy all the time due to having low blood sugar levels so I'm guessing eatting less isn't probably helping
     
  9. Melmo

    Melmo Member
    Registered

    Joined:
    Aug 12, 2014
    Messages:
    72
    Likes Received:
    53
    Hi Inspireme, that doesn't sound good to me. I would see your doctor and discuss with them whats happening. maybe the duromine is too high a dose, or your calorie deficit is too big. Are you tracking your calorie intake and expenditure? theres a free site called myfitnesspal which has a program for logging your info. I would suggest logging so you know where you stand nutritionally. Good luck x
     
    christine V likes this.
  10. christine V

    christine V Member
    Registered

    Joined:
    Aug 30, 2014
    Messages:
    62
    Likes Received:
    29
    Yes, try and track your calories to make sure you are eating enough. Also, if you eat a very low calorie diet it will be near impossible to keep it up after stopping duramine. Hence why a lot of people gain the weight straight back.
     
    Melmo and Kate like this.
  11. Kate

    Kate Administrator
    Staff Member

    Joined:
    Nov 21, 2009
    Messages:
    2,160
    Likes Received:
    853
    Exactly ;)
     
    Melmo likes this.
  12. Kate

    Kate Administrator
    Staff Member

    Joined:
    Nov 21, 2009
    Messages:
    2,160
    Likes Received:
    853
    OMG! Lady, you should know that if you are training hard, your body needs carbs and protein. Sufficient amount, and what do you do? You are not consuming them, of course you will feel dizzy. Please don't play games with your health. I know what I'm saying. The hardest thing is to stick to a proper diet. When you are trying to lose weight (especially if you have a lot to lose) you think that you need to take the pills regularly and eat as less as possible - > and the weight loss will be perfect. No. No. And no way. Ask anyone here - you need at least 1500-2000 calories per day so your body functions normally and you feel ok. Just avoid junk foods and fatty, processed, fried food.

    You are doing it right by eating small, only the number of your meals should be at least 3-4 (5 actually are best but I know - low appetite). Tiny portions, like a tea cup size. Make sure you eat proteins for lunch, carbs for breakfast (and before workout) and the smallest and lightest meal - in the evening.
    I hope you will discover best meals for you, and, actually counting calories helps. Good luck!
     
    christine V likes this.
Loading...